# SDR AALA20100213MIA01

- Difficulty date: February 13, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 44,998 hours, 5,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 24 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 24, OPS CHECKS NORMAL.
